# SDR UALA2011112906536

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,326 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT STRUT LOWER FWD HEAT SHIELD FASTENER MISSING (5TH FROM INBD SIDE).  INSTALLED MISSING FASTENER REF 777MT 54-UA1.  REQUIRES RECHECK AT 3SV AN D REPLACEMENT AT C-CHECK  PERMANENT REPAIR WAS MADE BY INSTALLING NEW BOLTS PER 777 MT 54-UA1.
